# SDR MWEA00656

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140887
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LONGERON 7 LEFT HAS CHAF ON INBOARD HAT SECTION AT STATION 455.  FABRICATED AND INSTALLED FORMED SECTION REPAIR CHANNEL.  (M)
